MathSciNet Relay Station
MathSciNet bibliographic data
MR574094 (58 #28135) 18E10 (06A60)
Pedersen, F. D. Epimorphisms in the category of abelian $l$-groups. Proc. Amer. Math. Soc. 53 (1975), no. 2, 311–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement